# SDR 98ZZZX21

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB602
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Gauge
- Condition: Failed
- Location: Hyd Accum Ind
- Part time: 392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS GAUGE IS PART OF STC SA 4378WP AVIADESIGN, INC., HYDRAULIC LANDING GEAR RETRACTION SYSTEM.  WITH ZERO PRESSURE IN ACCUMULATOR, THIS GAUGE WAS STILL SHOWING 500 P.S.I.G. FOR INDICATION.  SUBMITTER RECOMMENDED A BETTER QUALITY GAUGE BE USED IN SYSTEM.
